# SDR UPS01835489

- Difficulty date: April 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DISARM LIGHT DID NOT COME ON WHEN TURNED OFF.  RELAMPED OP CHECK GOOD PER DC8 MM 33-50-02
